# SDR AALA202504170934

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 42,587 hours, 16,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE R4 DOOR SLIDE, THE REPLACEMENT SLIDE INDICATED LOW PRESSURE ON THE FLIGHT ATTENDANTS PANEL. MAINTENANCE DETERMINED THE REPLACEMENT SLIDE WAS BAD FROM STOCK AND REPLACED IT WITH A SERVICEABLE UNIT. THE BAD FROM STOCK SLIDE WAS ROUTED TO BE SENT OUT FOR REPAIR.
